# SDR CA090326008

- Difficulty date: February 22, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 779 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Housing
- Condition: Cracked
- Location: Starter Gen
- Part time: 620 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IS WAS NOTED THAT THE HOUSING WAS FOUND CRACKED. STARTER WAS REPLACED AND NO FURTHER ISSUES WERE NOTED.
